# SDR YENA201704280318

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 1506
- Aircraft time: 62,844 hours, 22,736 cycles
- Engine: Iae V2527A5
- Engine time: 19,827 hours, 6,980 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 19,827 hours, 6,980 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FROM CLIMB TO CRUISE, ALTITUDE FL 350, THERE WAS CONTINUOUS ENG OIL SCENT IN THE COCKPIT FROM THE BLEED AIR SUPPLY SYSTEMS.   THE NR 1 ENGINE WAS R & R,  ALL OP CHECKS NORMAL.
